# SDR C2XA99CL067

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack
- Condition: Odor
- Location: Eft
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE - FLT 3179 - THE CREW REPORTED A BURNING SMELL IN FLIGHT FROM THE LEFT PACK.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE RELEASED THE AIRCRAFT IAW MEL NR 21-50-02 CAT 'C' CONTROL NUMBER 183687.  THE AIRCRAFT WAS RELEASED TO SERVICE.  (X)
